# SDR 7C7A2022120800036

- Difficulty date: December 8, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 45,694 hours, 49,946 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire Harness
- Part number: 82455011017
- Condition: Corroded
- Location: Autofeather Sys
- Part time: 45,694 hours, 49,946 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER DID NOT ARM WHEN T/O POWER APPLIED.
